# SDR IPXA2024021679612

- Difficulty date: January 4, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 36,360 hours, 21,665 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PYLON OUTBD SKIN, INNER SKIN FWD OF PANEL 433BL OPENING, HAS A LITTLE SPOT OF CORROSION. DOT 8-009. APPLIED PROTECTIVE TREATMENT, INNER SKIN FWD OF PANEL 433BL I.A.W. SRM 51-20-01-0G.
